Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having stomach pain, dysentery and itchy red rashes. On medication. What should I do?

Answered by
Dr.
Dr. Kulbir Singh

General & Family Physician

Practicing since :2010

Answered : 726 Questions

default
Posted on Fri, 4 Jan 2013 in Asthma and Allergy
Question: I am getting allergy from today early morning itself. As for as food, I had taken chicken fried rice & Chikku Milkshake for last night .
Two days bak I was having stomach pian, so I taken Ocid20 tablet 1no, And I was having dysentery problem for last one day, so I took loperamide tablet -1no.
Today at 10:00am I took Avil 25mg tablet - 1no, within 1/2 hour allergy came down, But after 5 hours at 3:00pm allergy started once more.

Allergy look like big bubble rashes (light red color ) with little itching. It is more at hand also legs & other part of body.

Name - XXXXXXX
Age - 22
Weight - 48

What should I do? Think Is my exam time....Please help me.
doctor
Answered by Dr. Kulbir Singh 2 hours later
Hello XXXXXXX and thanks for the query
I have read your query with diligence. First of all stop all the drugs you are taking and take only fresh and light food which is easy to digest. As the allergic reaction is occurring again and again you have to go to the ER and get yourself checked for the rashes.

It may occur from the tablet Loperamide or from the chicken you have taken earlier. Our aim is to controlled the allergy before it get worsen. It is a good sign that it is reducing and shows effect to the anti-histamines drug you are taken (Avil). But for its longer effect and complete recovery you may need a steroid shot along with anti-histamine drugs. So consult your doctor in the Emergency room and by examination of the rashes your doctor will guide you for further treatment.

If you are still suffering from loose stools than keep yourself hydrated and drink electrolyte water to restore electrolyte imbalance. A course may be need if loose stool continue for more than 2 days and having fever with it.

Write back for any doubt.

Best Wishes and get well soon

Dr. Kulbir Singh
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics

Recent questions on  Piperidines

doctor1 MD

Hi i am 31 years old and from severe hairfall from more then 3 years, i have thyroid for that i am taking 62.5mcg thynorom tablet, so it is under control. I have consulted dr, she prescribed me minoxidil 2%, because of that my hair become so hard and dry so she changed it to grocapix gel and tricotan forte tablet, i am following this treatment from more than 2 months but still no effect, even no now my forehead is becoming broad and on top of the head baldness has started plz suggest me something very good, thnx priti

doctor1 MD

My son is twenty years old he suffers from chronic dizziness. He is on several medications and has a pace maker. Some of the medication he is on causes dizziness. He is on midordine, top oral, paxil, and lamotrifine. We have taken him to the Mayo Clinic and different specialists, but nothing has helped him.

doctor1 MD

Hi iam 27 yrs old and i have only very sparse hair .it happened before 5 years wen i went to hostel due to salt water.but no improvement after i changed place also .i hav tried minoxidil for more than 6 months but no change .i badly want to improve my hair please tell a suggestion

doctor1 MD

This is to inform you that my relative Miss Tina Das Roy (age 29) is suffering from IBS problem since 2006.Every year she has been admitted in hospital for 2-3 times due to intolerable pain or cramping spasm around her naval region. Please note that she is a chronic constipated patient. Before 1 or 2 days of the spasmic pain she face heavy constipated problem. Then suddenly acidity problem arise and for that reason it create huge pressure in upper abdomen and sometimes in chest without any prior intimation. Due to heavy constipation gas cannot pass out and several times it gives pressure on upper abdomen. At the same time she started vomiting and as a result of which no oral medicine work on it. Stomach becomes empty and for that dehydration occur and after that sometimes patient becomes senseless. At that time patient feels very cold and suffer from fever and cough. In that critical situation generally we admit her in nursing home or hospitals. In home generally we used to give medicines like Pantapazole, Domperidone-Pan D, Pan DSR ,Rabeprazole, Domperidone-Roles D Roles 20, Dotrin DSR, decolic etc ,Tegibs ,Morease I. In case of critical situation when we unable to give her oral medicine due to vomiting, Drotin, Decolc Zofer injection are given. Last four years we, all our family members are very much disturbed , worried mentally and physically due to her problem and we are not getting any way out of proper treatment or medication. We have done USG 3 times, All Type of Blood Tests, Barium X-ray, Endoscopy but all the reports normal. Now her service related exam will be held on the Month of Dec & Jan, so we are unable to go your Hospital right now, so we request please suggest what to do right now. If your physician is available in Kolkata, please inform us. We are sending this with lots of hope Waiting for reply

doctor1 MD

I am having a lot of hair fall , please suggest ways to stop my hair fall.

doctor1 MD

Have been on Paxil for 2 months with no side effects until 2 weeks ago when I awakened unable to focus with both eyes and had headache as well as what felt like pain in the back of my eyeballs Headaches and eye pain lasted a few days but still...

doctor1 MD

Dear Doctor, I am 28 years old male and not yet married. To stop the male pattern baldness and for hair regrowth I started using Minoxidil 5% after consulting a dermatologist from last 3 days.But now I m worried about the side effects which I m...